# SDR SIMA20151023001

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 38,450 hours, 35,236 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166241
- Part serial: 9803116
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING THROUGH FLIGHT LEVEL 180 - 190, IN ICING CONDITIONS BLEED 1 OVER TEMP WARNING ON EICAS.  COMPLIED WITH AOM EMER PROCEDURES.  DEFERRED THE NR 1 BLEED SYS.  M  PROCEDURES COMPLIED WITH IAW 36-01.  R & R FAN CONTROL THERMOSTAT IAW AMM 36-11-06.  OPERATIONS CHECKED GOOD IAW 36-00-00.  R & R FAN AIR FILTER IAW AMM 36-11-03.  OPERATIONS CHECKED GOOD.
